# SDR YENA201904227210

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 57,507 hours, 20,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6159
- Condition: Failed
- Location: Emergency Lights
- Part time: 61,109 hours, 21,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 679,  SEAT MOUNTED EMERG LIGHTS ON ROW 1 LH & ROW 5 LH- INOP; CHECKED WIRING-ALL GOOD. R & R EPSU (10WL) PER AMM 33-51-38. OPS CHECK GOOD. BITE TEST NORMAL. OK FOR SERVICE.
